# SDR SWAA2016041350863

- Difficulty date: April 4, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 57,672 hours, 33,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT OUT INTERNAL BONDED DOUBLER, CRACKED BELOW LOWER HINGE.  REPAIRED CUT OUT IAW SRM.
